# SDR DALA2023121310215

- Difficulty date: December 9, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 96,723 hours, 20,736 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1704 CORROSION ON THE FORWARD SIDE OF FRAME 1461 LOCATED INSIDE OF THE AFT LIGHTNING HOLE OF THE BULK CARGO LOWER SEAL. CORRECTIVE ACTION: COMPLETED ERA 613508-14 AD REV O SEE REVERSE FOR PARTIAL WORK ACCOMPLISHED. (0102426)
